# SDR CALA2017051201358

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 72,759 hours, 18,064 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0175
- Condition: Failed
- Location: Galley
- Part time: 77,925 hours, 19,027 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 413 POWERED ITSELF OFF. HAS ELECTRICAL BURNING ODOR AND TRIPS THE CIRCUIT BREAKER.   REMOVED AND REPLACED THE OVEN IAW IFM 25-32-75. OPS CHECKED GOOD.
